# SDR SPAA2015021600003

- Difficulty date: January 10, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 70,674 hours, 36,458 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED STRINGER 27L AT BS 967.  REPAIRED IAW SRM 53-10-3, FIG 1.
